... surgery? I just spent 7 days in the hospital with having to have surgery to cover hole in my stomach. My surgeon said it was from mobic. But i still think the Norco I take every day for my back pain is at fault. I eat something with any pill i take. He said acid ate a hole in it
Annaann; Does this doctor know you are taking the Norco? It is more doubtful that the Norco would cause this the doctor is telling you the truth Mobic is an anti-inflammatory and really is hard on an empty stomach and does burn holes in the stomach where Norco is just Tylenol and Hydrocodone and should not cause these problems if you have any dought you should call and check with the doctor. I have taken both for years until the Mobic started causing problems with my stomach also. It is one of the stronger anti-inflammatories that is on the market and very effective it is in the Cox ii group which is completely different than any other INSID ANTIINFLAMATORY LIKE ibuprofen aleve aspirin salsalate. so don't worry and if you are able to keep food down well try and take the Norco with some food or soup so that it does not cause too much of a stomach ache. Best of luck to you. But if you are still worried please call you physician.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Jan 2010 • 2 answers
Updated 16 Nov 2017 • 2 answers
Updated 15 Nov 2018 • 8 answers
Updated 7 Feb 2015 • 1 answer
Updated 25 Sep 2018 • 3 answers